1 doctor weighed in:

Can you die overdosing on contraceptive pills?

1 doctor weighed in
Dr. Jerome Yaklic
Obstetrics & Gynecology

In brief: Sort of

Yes you can accidentally (or intentionally) take too many birth control pills.
Doing so is likely to make you feel sick and may cause abnormal bleeding but it is unlikely to be life threatening in otherwise healthy adults. Contact poison control or your doctor immediately if you have a concern/question about a possible overdose.

In brief: Sort of

Yes you can accidentally (or intentionally) take too many birth control pills.
Doing so is likely to make you feel sick and may cause abnormal bleeding but it is unlikely to be life threatening in otherwise healthy adults. Contact poison control or your doctor immediately if you have a concern/question about a possible overdose.
Dr. Jerome Yaklic
Dr. Jerome Yaklic
Thank
Read more answers from doctors